Dog Forum banner

1 - 2 of 2 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter #1
Vet thought my dog may have lung worms so she put her on panacur for 7 days. I'm now on day 5 and she's become really...lethargic. I mean, she's slower than usual, she's not as active as normal...she's just not herself at all. I went back to a follow-up appointment yesterday and it turns out she has no lung worms after all (blood tests etc). She checked out fine, vet said she was fine.

But she's still quite lethargic...I'm thinking maybe it's just a reaction to the meds...Has any of you ever had the same experience using panacur?
 

·
Registered
Joined
·
4,437 Posts
No, I've given it to dogs and never seen that type of reaction. It's not listed as one of the possible side effects. That doesn't mean your dog couldn't be having a reaction to it but I'd not assume it's the panacur causing the lethargy. Ask your vet about the lethargy. Why was she taken in originally?
 
1 - 2 of 2 Posts
Top